# SDR CALA0600385

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 59,760 hours, 26,779 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Part number: 655594311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LAVATORY DRAIN MAST AT STA 986.5-1006, STR 24L-25L.  REPLACED MAST PER SRM 51-40-02.
